I was diagnosed with an underactive thyroid in November last year and with a TSH level of 13.9 I was put on a dose of 50mg Levothyroxine. Through the first 2 months of taking the medication I felt like I actually got worse, was more depressed, sleeping more, lost my sex drive completely and the list could go on.
I then had my blood tests taken again about a month ago and was upped to 75mg Levothyroxine, since then I feel like I have a lot more energy (I would say nearly back to normal) and the depression has gone. However, I still have no sex drive and I really struggle to go to the toilet, sometimes it can be over a week before I am able to do a poo, I have also noticed that since taking the medication my skin has really dried up a lot.
Does anyone have any ideas as to how to improve the latter few symptoms? Would you say i need my medication upped or to add something else to it e.g. a T3 supplement or something else?
Thank you for reading this and to those of you who reply thank you for trying to help me!!! :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.